Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Having PCOS. on triquilar. Having vomiting sensation. What is causing this?

May 2013
User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 4909 Questions
im 30 yr old female, having 3yr old having PCOS problem. for that my gynaec prescribed me Triquilar.its been 10 days im taking that.I feel due to that,am having vomitting sensation all through the day. Kinldy suggest to recover that...
Posted Sat, 4 Aug 2012 in Women's Health
Answered by Dr. Sree Gouri SR 1 hour later

Thanks for the query.

Contraceptive pills are prescribed in Poly cystic ovary disease for regularization of periods and to decrease symptoms of the disease,
Triquilar contains levonorgestrel and eithinyl estradiol in different combinations,
They can cause nausea and vomitings as side effects,
Generally after starting the pills in first few weeks women experience these symptoms because of hormones and they will subside soon,
So hopefully you also get relieved of them soon,
You can follow these general things like,
-avoid taking tablets with empty stomach,
-take tablets preferably at night,
After following this also if you still experience vomitings you can ask your doctor to change the brand of the pill, with her advice you can take anti-emetics for some days till problem solves.

Hope I have answered your query. I will be available to answer your follow up queries. If you are satisfied with all my answer, please rate the answer after closing the discussion.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor